MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO SECURE S MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 693565
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); High Capture Threshold (3266)
Health Effect - Clinical Codes Nausea (1970); Dizziness (2194); Presyncope (4410)
Date of Event 03/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: ddbb1d1 icd, implanted: (b)(6) 2017 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient had presented to the hospital with complaints of dizziness/near syncope and nausea.The right ventricular (rv) lead exhibited oversensing on stored episodes, high thresholds, and high, out-of-range, undefined pacing impedances.The threshold and pacing impedance values were known and the pacing impedance values were consistent with historical measurements.It was also reported that the rv lead had triggered a historical lead integrity alert (lia) due to high rate non-sustained episodes and the sensing integrity counter (sic) being incremented.There was also a historical rv lead impedance alert due to high, out-of-range, undefined pacing impedances.The lead remains in use.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was reported that the patient had presented to the hospital with complaints of dizziness/near syncope and nausea.The right ventricular (rv) lead exhibited oversensing on stored episodes, high thresholds, and high, out-of-range, undefined pacing impedances.The threshold and pacing impedance values were known and the pacing impedance values were consistent with historical measurements.It was also reported that the rv lead had triggered a historical lead integrity alert (lia) due to high rate non-sustained episodes and the sensing integrity counter (sic) being incremented.There was also a historical rv lead impedance alert due to high, out-of-range, undefined pacing impedances.The lead remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Correction: b5 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SPRINT QUATTRO SECURE S MRI SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25124933
Report Number2649622-2026-13390
Device Sequence Number12970172
Product Code LWS
UDI-Device Identifier00613994446350
UDI-Public(01)00613994446350(17)120902
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/02/2012
Device Model Number693565
Device Catalogue Number693565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured09/17/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD.
Patient Age56 YR
Patient SexMale
Patient Weight111 KG